0
2013
Impact Factor

    Mechanical Systems with Hyperbolic Chaotic Attractors Based on Froude Pendulums

    2020, Vol. 16, no. 1, pp.  51-58

    Author(s): Kuznetsov S. P., Kruglov V. P., Sedova Y. V.

    We discuss two mechanical systems with hyperbolic chaotic attractors of Smale – Williams type. Both models are based on Froude pendulums. The first system is composed of two coupled Froude pendulums with alternating periodic braking. The second system is Froude pendulum with time-delayed feedback and periodic braking. We demonstrate by means of numerical simulations that the proposed models have chaotic attractors of Smale – Williams type. We specify regions of parameter values at which the dynamics corresponds to the Smale – Williams solenoid. We check numerically the hyperbolicity of the attractors.
    Keywords: hyperbolic chaotic attractors, Smale – Williams solenoid, Bernoulli map
    Citation: Kuznetsov S. P., Kruglov V. P., Sedova Y. V., Mechanical Systems with Hyperbolic Chaotic Attractors Based on Froude Pendulums, Rus. J. Nonlin. Dyn., 2020, Vol. 16, no. 1, pp.  51-58
    DOI:10.20537/nd200105


    Download File
    PDF, 395.32 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License